Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 20, 2014, 08:46:54 AM

Login with username, password and session length


Members
  • Total Members: 24259
  • Latest: HeadUp
Stats
  • Total Posts: 649973
  • Total Topics: 49611
  • Online Today: 159
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 115
Total: 119

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Cortisone shot for hiv rash on face  (Read 841 times)

0 Members and 1 Guest are viewing this topic.

Offline Cenlaguy

  • Member
  • Posts: 3
Cortisone shot for hiv rash on face
« on: February 20, 2014, 09:50:28 PM »
Hello everyone. I really need help please. I have recently been informed I am hiv pos te day after Christmas 2013. I'm 22 years old. I started having a serious rash on my face which is so called the hiv rash from my understanding. I have seen my hiv doc 3 times and she's told me to put cortisone cream on it. I have tried this and it's not helping. I have been out of work for almost to weeks. I went to my family doctor yesterday and he have me a cortisone shot.  Is this ok to have being I have hiv. Will it affect the hiv medication I am taking?  I and on stribild. Also if anyone else is or has experienced this please help. I am going crazy! Never had acne before and am now embarresed to leave my house! Please help. Thanks.

Online Jeff G

  • Administrator
  • Member
  • Posts: 13,229
  • How am I doing Beren ?
Re: Cortisone shot for hiv rash on face
« Reply #1 on: February 20, 2014, 09:56:01 PM »
Hello everyone. I really need help please. I have recently been informed I am hiv pos te day after Christmas 2013. I'm 22 years old. I started having a serious rash on my face which is so called the hiv rash from my understanding. I have seen my hiv doc 3 times and she's told me to put cortisone cream on it. I have tried this and it's not helping. I have been out of work for almost to weeks. I went to my family doctor yesterday and he have me a cortisone shot.  Is this ok to have being I have hiv. Will it affect the hiv medication I am taking?  I and on stribild. Also if anyone else is or has experienced this please help. I am going crazy! Never had acne before and am now embarresed to leave my house! Please help. Thanks.

Welcome to the forum ! . The cortisone shot will not effect your treatment so you can ut that worry to rest . Hope your rash is short-lived .

Offline Cenlaguy

  • Member
  • Posts: 3
Re: Cortisone shot for hiv rash on face
« Reply #2 on: February 20, 2014, 10:11:53 PM »
Thank you very much for the quick reply. Is there anything else you can suggest doing to improve this rash?

Online Jeff G

  • Administrator
  • Member
  • Posts: 13,229
  • How am I doing Beren ?
Re: Cortisone shot for hiv rash on face
« Reply #3 on: February 20, 2014, 10:17:28 PM »
I would see a dermatologist . Skin conditions go hand in hand with HIV sometime and usually get bet with treatment . It may just require a bit more time .

It does not sound like you have the HIV rash associated with seroconversion as it would have come and gone by then I think . 

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.